# SDR SWAA050606

- Difficulty date: February 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 25,885 hours, 21,623 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CORROSION ON LT MLG STABILIZER FITTING.  REMOVED AND REPLACED LT MLG STAB FITTING PER MM.
